`a`
Related Articles
1

Existence and uniqueness of steady flows of nonlinear bipolar viscous fluids in a cylinder

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2107 - 2128, 2015

Allen Montz - (email), Hamid Bellout - (email), Frederick Bloom - (email)

 Abstract       References       Full Text      Related Articles

2

Relativistic transfer equations: Comparison principle and convergence to the non-equilibrium regime

Kinetic and Related Models  Volume 8, Issue 4, Pages : 725 - 763, 2015

Thomas Leroy - (email)

 Abstract       References       Full Text      Related Articles

3

A nonlocal diffusion population model with age structure and Dirichlet boundary condition

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 2095 - 2115, 2015

Yueding Yuan - (email), Zhiming Guo - (email), Moxun Tang - (email)

 Abstract       References       Full Text      Related Articles

4

Convective nonlocal Cahn-Hilliard equations with reaction terms

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 5, Pages : 1529 - 1553, 2015

Francesco Della Porta - (email), Maurizio Grasselli - (email)

 Abstract       References       Full Text      Related Articles

5

On the system of partial differential equations arising in mean field type control

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 3879 - 3900, 2015

Yves Achdou - (email), Mathieu Laurière - (email)

 Abstract       References       Full Text      Related Articles

6

A nonlocal dispersal logistic equation with spatial degeneracy

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3217 - 3238, 2015

Jian-Wen Sun - (email), Wan-Tong Li - (email), Zhi-Cheng Wang - (email)

 Abstract       References       Full Text      Related Articles

7

Non-isothermal viscous Cahn-Hilliard equation with inertial term and dynamic boundary conditions

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 1855 - 1890, 2014

Cecilia Cavaterra - (email), Maurizio Grasselli - (email), Hao Wu - (email)

 Abstract       References       Full Text      Related Articles

8

The nonlinear 2D subcritical inviscid shallow water equations with periodicity in one direction

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 2005 - 2038, 2014

Aimin Huang - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

9

Existence of optima and equilibria for traffic flow on networks

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 627 - 648, 2013

Alberto Bressan - (email), Ke Han - (email)

 Abstract       References       Full Text      Related Articles

10

Neumann-transmission problems for pseudodifferential Brinkman operators on Lipschitz domains in compact Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 175 - 202, 2013

Mirela Kohr - (email), Cornel Pintea - (email), Wolfgang L. Wendland - (email)

 Abstract       References       Full Text      Related Articles

11

Robustness of Morphogen gradients with "bucket brigade" transport through membrane-associated non-receptors

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 721 - 739, 2012

Jinzhi Lei - (email), Dongyong Wang - (email), You Song - (email), Qing Nie - (email), Frederic Y. M. Wan - (email)

 Abstract       References       Full Text      Related Articles      

12

Well-posedness of an extended model for water-ice phase transitions

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 2, Pages : 439 - 460, 2012

Pavel Krejčí - (email), Elisabetta Rocca - (email)

 Abstract       References       Full Text      Related Articles

13

Nonlinear conformation response in the finite channel: Existence of a unique solution for the dynamic PNP model

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2465 - 2482, 2012

Joseph W. Jerome - (email)

 Abstract       References       Full Text      Related Articles

14

Global solutions to the incompressible magnetohydrodynamic equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 763 - 783, 2011

Xiaoli Li - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

15

Asymptotic behavior of solutions to a one-dimensional full model for phase transitions with microscopic movements

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 167 - 190, 2011

Jie Jiang - (email), Boling Guo - (email)

 Abstract       References       Full Text      Related Articles

16

Phase separation in a gravity field

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 2, Pages : 391 - 407, 2010

Pavel Krejčí - (email), Elisabetta Rocca - (email), Jürgen Sprekels - (email)

 Abstract       References       Full Text      Related Articles

17

Existence and stability of a multidimensional scalar conservation law with discontinuous flux

Networks and Heterogeneous Media  Volume 5, Issue 1, Pages : 163 - 188, 2010

Darko Mitrovic - (email)

 Abstract       Full Text      Related Articles

18

Kawahara equation in a bounded domain

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 783 - 799, 2008

Gleb G. Doronin - (email), Nikolai A. Larkin - (email)

 Abstract       Full Text      Related Articles

19

Optimal Lyapunov inequalities for disfocality and Neumann boundary conditions using $L^p$ norms

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 877 - 888, 2008

Antonio Cañada - (email), Salvador Villegas - (email)

 Abstract       Full Text      Related Articles

20

Hemivariational inequality for a frictional contact problem in elasto-piezoelectricity

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1339 - 1356, 2006

Stanislaw Migórski - (email)

 Abstract       Full Text      Related Articles

21

Modeling and optimal regulation of erythropoiesis subject to benzene intoxication

Mathematical Biosciences and Engineering  Volume 1, Issue 1, Pages : 15 - 48, 2004

H. T. Banks - (email), Cammey E. Cole - (email), Paul M. Schlosser - (email), Hien T. Tran - (email)

 Abstract       Full Text      Related Articles

22

On quasilinear elliptic equations related to some Caffarelli-Kohn-Nirenberg inequalities

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 539 - 566, 2003

B. Abdellaoui - (email), I. Peral - (email)

 Abstract       Full Text      Related Articles

23

Dissipativity of a conserved phase-field system with memory

Discrete and Continuous Dynamical Systems  Volume 9, Issue 4, Pages : 949 - 968, 2003

Federico Mario Vegni - (email)

 Abstract       Full Text      Related Articles

24

Well-posedness results for phase field systems with memory effects in the order parameter dynamics

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 705 - 726, 2003

S. Gatti - (email), Elena Sartori - (email)

 Abstract       Full Text      Related Articles

25

Global smooth solutions of the complex Ginzburg-Landau equation and their dynamical properties

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 825 - 848, 1999

Sen-Zhong Huang - (email), Peter Takáč - (email)

 Abstract       Full Text      Related Articles

26

A free boundary problem arising from a stress-driven diffusion in polymers

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 191 - 202, 1996

Hong-Ming Yin - (email)

 Abstract       Full Text      Related Articles